# SDR DALA2016060904480

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSINK AREA OF WING ACCESS PLATE NR 620EB.   CORROSION ON COUNTERSINK AND SETTLEMENT WERE REMOVED AND WAS MEASURED MAX DIAM ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED IS 0.565" AND WERE FOUND MORE TO 2 HOLES ADJACENT IAW SRM 57-10-01. THEREFORE IS OUT LIMITS AND ACCESS PLATE WAS REPLACED IAW IPC 57-22-01.
